Polynomials in categories with pullbacks

Mark Weber

    Research output: Contribution to journalArticlepeer-review

    15 Citations (Scopus)

    Abstract

    The theory developed by Gambino and Kock, of polynomials over a locally cartesian closed category ε, is generalised for ε just having pullbacks. The 2-categorical analogue of the theory of polynomials and polynomial functors is given, and its relationship with Street's theory of fibrations within 2-categories is explored. Johnstone's notion of "bagdomain data" is adapted to the present framework to make it easier to completely exhibit examples of polynomial monads.
    Original languageEnglish
    Pages (from-to)533-598
    Number of pages66
    JournalTheory and Applications of Categories
    Volume30
    Publication statusPublished - 2 May 2015

    Keywords

    • polynomial functors
    • 2-monads

    Fingerprint Dive into the research topics of 'Polynomials in categories with pullbacks'. Together they form a unique fingerprint.

    Cite this